Undiagnosed Symptoms Community
Adderall-severe side effects?? Pain!!!! Numb!!
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Adderall-severe side effects?? Pain!!!! Numb!!

I started taking adderall (adderrall) in January (going on 3 months now). About 3 weeks ago I started waking up very tired and with swollen hands. On top of the swelling my knuckles had bumps on the sides and backs of them and my hands would itch. The pain then started shooting up my arms, particularly the left arm, and then to my shoulder then to my back. Then last week I was experiencing muscle weakness. So much that I would have trouble walking or driving. I went to 3 drs. Told them all I was on adderall (adderrall) and they said that it has nothing to do with what I'm experiencing.  I even went to a rheumatologist and as told that I have a viral infection which doesn't make sense to me. I also went to the ER a few nights ago when the pain and muscle weakness was at its worst. Also, been having terrible circulation in my hands and feet lately. Both turn purple...REALLY purple. I sometimes get little red spots on my hands and knees when they turn purple and cold. I was given steroids and started feeling better. Now that I've been completely off the steroids for a few days I've only noticed severe wrist pain and my left arm (from shoulder down) getting numb and tingly. Also carpal tunnel like pain in my wrists if I use my hands too much. Any advice?? I'm taking 20mg XR twice daily.
Related Discussions
3 Comments
Blank
Avatar_f_tn
GET OFF NOW! My doctors told me the same thing. I was addicted to my adderall (adderrall) too but I realized its either stop taking it or be in pain. It causes neurological damage. It is known in health care that it constricts your veins. I've had x rays, just about every blood test known to man done, ultrasounds you name it. I'mm 22, workout everyday of my life... even when I was in pain and eat healthy... way healthy. The reason I am sick is because of those dumb meds. I started aderall last year, my symptoms began shortly after, just a little numbness here and there and it all went down hill form there. I was hospitalized two weeks ago because my feet lost circulation completely. They diagnosed me with Raynauds syndrome and put me on bp medicine, i'm healthy I already have love blood pressure as is. SO no offense doc, didnt listen to them. Just stopped taking my meds, feel great... the ulcers on the bottom of my feet are going away. I havent had a vessel spasm since then. A little numbness the other day but nothing at all! compared to what it was like when I was on it. It's been two weeks. My arteries spasm 3 times + a day on my medicine and my toes would bleed. I would loose feeling in my fingers too and my calf muscles ached constantly. I don't experience any of that now since ive quit taking it...
Blank
Avatar_f_tn
My daughter has been on Adderall (adderrall) imediate release twice a day for a year now for ADHD and has no side effects. She actually is a better eater and sleeps better with it. I am not sure why you  take it but i do know that the XR did give her bad side effects. She was more hyper and was losing weight. Maybe you could try the 20 milligrams of the immediate release instead of the XR twice a day or even a lower dose. You maybe sensitive to the high of a dose. I took my daughter of the 10 milligram pils down to the 5 and she is doing much better. Hope this helps. If you want to ask me anything you can message me.
Blank
Avatar_m_tn
Hey, Just had to chime in here, and so not the blog or post hypocondriac kinda a guy, but....I couldn't agree more....this stuff (adderall (adderrall)) has more or less ruined me (so far)...I was a competitive trialthlete, marathoner, workout everyday, singer/songwriter, quite successful....blah blah...and now, so addicted to this crack (i.e. Legal Speed), i'm nearly homeless. I've become a reclusive, anti social, chain smoking, boozer....and my side affects are begining to show...first it was the depression after trying to stop taking it...so, i went back to it, then it was the mania, staying up most nights till 4 or 5 a.m., many times no sleep at all. What used to be a staple to my everyday routine, going to the gym at 5:30 every night....the thought of working out just didn't appeal...i suppose I was getting my endorphine buzz from the adderall (adderrall)...i'll go on....loss of appitite, weight loss, then my man region began having issues....balls aching, feeling like i gotta pee and then standing there and only a mild stream instead of what is usually a river...i noticed some stomach bloating at times, constipation, and not kidding, sometimes I'd see my wife and literally I would feel ejaculation fluid come out...as if i orgazmd. bizzare...oh and my unit much smaller, my testicles always consticted it seemed, i.e. not hanging...sex at times was painful, a couple times after ward (i.e. ejaculation orgazm), I would lie there in pain, like I got hit in the balls...my wife asking me if I was gonna be ok....now, my latest symptom is the ankles swelling.....that's it, i've had...I'm getting off this stuff....My wife too, and she just as bad, although different symptoms (side affects)...she's losing her hair, skin rashes, face picking, you name it, she's a shell of her former self, so sad...and my wife is a 10+, prettiest gal I've ever seen in my life....and to watch this happen, knowing full well what's happening, knowing everytime we get close to running out of pills we look petrified at eachother....every morning, simply unable to wanna deal with the depression that follows if stopping, pop another pill....I'd say we both take about min 2 to 5 30 mg each per day...chewable....happy to say my wife is going into rehab this friday....and Im going cold turkey....I want my life back....it's not fun anymore, and now seeing the sides affects appear, I don't wanna die....

Thanks for your post, all of you, I hope what I've shameless copped to here, helps someone.....reading this blog, finding this website has helped me...I see I'm not alone....and I see quitting and return to life can be done.....

ciao
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
4851940_tn?1385441629
Blank
jemma116
United Kingdom
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1268057_tn?1399131913
Blank
Londres70
France
Avatar_f_tn
Blank
mkh9
CA
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom